Alert archive / Ohio / Wind Advisories in 2008
Wind Advisory 4, NWS Wilmington, OH
NWS Wilmington, OH issued this wind advisory at Feb 17, 2008, 4:02 AM EST for 32 counties in Ohio; 12 counties in Kentucky; 8 counties in Indiana. It took effect at Feb 17, 2008, 1:00 PM EST. It was in force for 10 hr.
The area
The counties it named.
The facts
- Issued
- Feb 17, 2008, 4:02 AM EST (09:02 UTC)
- In effect from
- Feb 17, 2008, 1:00 PM EST
- Expired
- Feb 17, 2008, 10:44 PM EST
- In force
- 10 hr
- Issued by
- NWS Wilmington, OH
All 52 counties
Dearborn County, IN, Fayette County, IN, Franklin County, IN, Ohio County, IN, Ripley County, IN, Switzerland County, IN, Union County, IN, Wayne County, IN, Boone County, KY, Bracken County, KY, Campbell County, KY, Carroll County, KY, Gallatin County, KY, Grant County, KY, Kenton County, KY, Lewis County, KY, Mason County, KY, Owen County, KY, Pendleton County, KY, Robertson County, KY, Adams County, OH, Auglaize County, OH, Brown County, OH, Butler County, OH, Champaign County, OH, Clark County, OH, Clermont County, OH, Clinton County, OH, Darke County, OH, Delaware County, OH, Fairfield County, OH, Fayette County, OH, Franklin County, OH, Greene County, OH, Hamilton County, OH, Hardin County, OH, Highland County, OH, Hocking County, OH, Licking County, OH, Logan County, OH, Madison County, OH, Mercer County, OH, Miami County, OH, Montgomery County, OH, Pickaway County, OH, Pike County, OH, Preble County, OH, Ross County, OH, Scioto County, OH, Shelby County, OH, Union County, OH, Warren County, OH
The radar
The Cincinnati radar (KILN), 20 km from the middle of the area, began a volume at 09:06 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Cncnati-Daytn, OH (KILN), launched 00:00Z, 9.0 hours before the alert went out and 22 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1577 m above ground
- 0-6 km bulk shear
- 54 kt
- 0-1 km storm-relative helicity
- 256 m²/s²
- 0-3 km storm-relative helicity
- 325 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS71 KILN 170902 NPWILN URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE WILMINGTON OH 402 AM EST SUN FEB 17 2008 ...STRONG GUSTY WINDS EXPECTED THIS AFTERNOON AND TONIGHT... .A STRONG STORM SYSTEM WILL MOVE QUICKLY INTO THE GREAT LAKES TONIGHT. AN ASSOCIATED COLD FRONT WILL MOVE ACROSS THE REGION THIS EVENING AND STRONG WINDS WILL DEVELOP IN ADVANCE OF THIS FRONT. THE GUSTY WINDS ARE EXPECTED TO CONTINUE THROUGH MOST OF THE NIGHT BEFORE GRADUALLY DECREASING LATE. INZ050-058-059-066-073>075-080-KYZ089>100-OHZ026-034-035-042>046- 051>056-060>065-070>074-077>082-088-172330- /O.NEW.KILN.WI.Y.0004.080217T1800Z-080218T1000Z/ WAYNE-FAYETTE IN-UNION IN-FRANKLIN IN-RIPLEY-DEARBORN-OHIO- SWITZERLAND-CARROLL-GALLATIN-BOONE-KENTON-CAMPBELL-OWEN-GRANT- PENDLETON-BRACKEN-ROBERTSON-MASON-LEWIS-HARDIN-MERCER-AUGLAIZE- DARKE-SHELBY-LOGAN-UNION OH-DELAWARE-MIAMI-CHAMPAIGN-CLARK- MADISON-FRANKLIN OH-LICKING-PREBLE-MONTGOMERY-GREENE-FAYETTE OH- PICKAWAY-FAIRFIELD-BUTLER-WARREN-CLINTON-ROSS-HOCKING-HAMILTON- CLERMONT-BROWN-HIGHLAND-ADAMS-PIKE-SCIOTO- INCLUDING THE CITIES OF...RICHMOND...CONNERSVILLE...LIBERTY... BROOKVILLE...VERSAILLES...LAWRENCEBURG...RISING SUN...VEVAY... CARROLLTON...WARSAW...BURLINGTON...INDEPENDENCE...ALEXANDRIA... OWENTON...WILLIAMSTOWN...FALMOUTH...BROOKSVILLE...MOUNT OLIVET... MAYSVILLE...VANCEBURG...KENTON...CELINA...WAPAKONETA... GREENVILLE...SIDNEY...BELLEFONTAINE...MARYSVILLE...DELAWARE... PIQUA...URBANA...SPRINGFIELD...LONDON...COLUMBUS...NEWARK... EATON...DAYTON...XENIA...WASHINGTON COURT HOUSE...CIRCLEVILLE... LANCASTER...HAMILTON...LEBANON...WILMINGTON...CHILLICOTHE... LOGAN...CINCINNATI...MILFORD...GEORGETOWN...HILLSBORO... WEST UNION...PIKETON...PORTSMOUTH 402 AM EST SUN FEB 17 2008 ...WIND ADVISORY IN EFFECT FROM 1 PM THIS AFTERNOON TO 5 AM EST MONDAY... THE NATIONAL WEATHER SERVICE IN WILMINGTON HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 1 PM THIS AFTERNOON TO 5 AM EST MONDAY. SOUTH WINDS WILL INCREASE DURING THE AFTERNOON HOURS BECOMING SUSTAINED AT 25 TO 35 MPH WITH GUSTS UP TO 45 MPH AT TIMES. THE WINDS WILL SHIFT TO THE SOUTHWEST AS A COLD FRONT PASSES DURING THE EVENING HOURS. THE STRONGEST WINDS WILL LIKELY OCCUR WITH THE PASSAGE OF THE COLD FRONT THIS EVENING...WHEN GUSTS OVER 45 MPH WILL BE POSSIBLE. WINDS WILL THEN GRADUALLY DIMINISH LATE TONIGHT. A WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS ARE FORECAST TO BE 31 TO 39 MPH OR GUSTS WILL RANGE BETWEEN 46 AND 57 MPH. WINDS OF THESE MAGNITUDES MAY CAUSE MINOR PROPERTY DAMAGE WITHOUT EXTRA PRECAUTIONS. MOTORISTS IN HIGH PROFILE VEHICLES SHOULD USE CAUTION UNTIL THE WINDS SUBSIDE. $$
3 follow-up statements
000 WWUS71 KILN 171612 NPWILN URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE WILMINGTON OH 1112 AM EST SUN FEB 17 2008 ...STRONG GUSTY WINDS EXPECTED THIS AFTERNOON AND TONIGHT... .A STRONG STORM SYSTEM WILL MOVE QUICKLY INTO THE GREAT LAKES TONIGHT. AN ASSOCIATED COLD FRONT WILL MOVE ACROSS THE REGION THIS EVENING AND STRONG WINDS WILL DEVELOP IN ADVANCE OF THIS FRONT. THE GUSTY WINDS ARE EXPECTED TO CONTINUE THROUGH MOST OF THE NIGHT BEFORE GRADUALLY DECREASING LATE. INZ050-058-059-066-073>075-080-KYZ089>100-OHZ026-034-035-042>046- 051>056-060>065-070>074-077>082-088-180015- /O.CON.KILN.WI.Y.0004.080217T1800Z-080218T1000Z/ WAYNE-FAYETTE IN-UNION IN-FRANKLIN IN-RIPLEY-DEARBORN-OHIO- SWITZERLAND-CARROLL-GALLATIN-BOONE-KENTON-CAMPBELL-OWEN-GRANT- PENDLETON-BRACKEN-ROBERTSON-MASON-LEWIS-HARDIN-MERCER-AUGLAIZE- DARKE-SHELBY-LOGAN-UNION OH-DELAWARE-MIAMI-CHAMPAIGN-CLARK- MADISON-FRANKLIN OH-LICKING-PREBLE-MONTGOMERY-GREENE-FAYETTE OH- PICKAWAY-FAIRFIELD-BUTLER-WARREN-CLINTON-ROSS-HOCKING-HAMILTON- CLERMONT-BROWN-HIGHLAND-ADAMS-PIKE-SCIOTO- INCLUDING THE CITIES OF...RICHMOND...CONNERSVILLE...LIBERTY... BROOKVILLE...VERSAILLES...LAWRENCEBURG...RISING SUN...VEVAY... CARROLLTON...WARSAW...BURLINGTON...INDEPENDENCE...ALEXANDRIA... OWENTON...WILLIAMSTOWN...FALMOUTH...BROOKSVILLE...MOUNT OLIVET... MAYSVILLE...VANCEBURG...KENTON...CELINA...WAPAKONETA... GREENVILLE...SIDNEY...BELLEFONTAINE...MARYSVILLE...DELAWARE... PIQUA...URBANA...SPRINGFIELD...LONDON...COLUMBUS...NEWARK... EATON...DAYTON...XENIA...WASHINGTON COURT HOUSE...CIRCLEVILLE... LANCASTER...HAMILTON...LEBANON...WILMINGTON...CHILLICOTHE... LOGAN...CINCINNATI...MILFORD...GEORGETOWN...HILLSBORO... WEST UNION...PIKETON...PORTSMOUTH 1112 AM EST SUN FEB 17 2008 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 5 AM EST MONDAY... A WIND ADVISORY REMAINS IN EFFECT UNTIL 5 AM EST MONDAY. SOUTH WINDS WILL INCREASE DURING THE AFTERNOON HOURS BECOMING SUSTAINED AT 25 TO 35 MPH WITH GUSTS UP TO 45 MPH AT TIMES. THE WINDS WILL SHIFT TO THE SOUTHWEST AS A COLD FRONT PASSES DURING THE EVENING HOURS. THE STRONGEST WINDS WILL LIKELY OCCUR WITH THE PASSAGE OF THE COLD FRONT THIS EVENING...WHEN GUSTS OVER 45 MPH WILL BE POSSIBLE. WINDS WILL THEN GRADUALLY DIMINISH LATE TONIGHT. A WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS ARE FORECAST TO BE 31 TO 39 MPH OR GUSTS WILL RANGE BETWEEN 46 AND 57 MPH. WINDS OF THESE MAGNITUDES MAY CAUSE MINOR PROPERTY DAMAGE WITHOUT EXTRA PRECAUTIONS. MOTORISTS IN HIGH PROFILE VEHICLES SHOULD USE CAUTION UNTIL THE WINDS SUBSIDE. $$
000 WWUS71 KILN 172137 NPWILN URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE WILMINGTON OH 437 PM EST SUN FEB 17 2008 ...STRONG GUSTY WINDS EXPECTED THIS AFTERNOON AND TONIGHT... .A STRONG STORM SYSTEM WILL MOVE QUICKLY INTO THE GREAT LAKES TONIGHT. AN ASSOCIATED COLD FRONT WILL MOVE ACROSS THE REGION THIS EVENING AND STRONG WINDS WILL DEVELOP IN ADVANCE OF THIS FRONT. THE GUSTY WINDS ARE EXPECTED TO CONTINUE THROUGH MOST OF THE NIGHT BEFORE GRADUALLY DECREASING LATE. INZ050-058-059-066-073>075-080-KYZ089>100-OHZ026-034-035-042>046- 051>056-060>065-070>074-077>082-088-181000- /O.CON.KILN.WI.Y.0004.000000T0000Z-080218T1000Z/ WAYNE-FAYETTE IN-UNION IN-FRANKLIN IN-RIPLEY-DEARBORN-OHIO- SWITZERLAND-CARROLL-GALLATIN-BOONE-KENTON-CAMPBELL-OWEN-GRANT- PENDLETON-BRACKEN-ROBERTSON-MASON-LEWIS-HARDIN-MERCER-AUGLAIZE- DARKE-SHELBY-LOGAN-UNION OH-DELAWARE-MIAMI-CHAMPAIGN-CLARK- MADISON-FRANKLIN OH-LICKING-PREBLE-MONTGOMERY-GREENE-FAYETTE OH- PICKAWAY-FAIRFIELD-BUTLER-WARREN-CLINTON-ROSS-HOCKING-HAMILTON- CLERMONT-BROWN-HIGHLAND-ADAMS-PIKE-SCIOTO- INCLUDING THE CITIES OF...RICHMOND...CONNERSVILLE...LIBERTY... BROOKVILLE...VERSAILLES...LAWRENCEBURG...RISING SUN...VEVAY... CARROLLTON...WARSAW...BURLINGTON...INDEPENDENCE...ALEXANDRIA... OWENTON...WILLIAMSTOWN...FALMOUTH...BROOKSVILLE...MOUNT OLIVET... MAYSVILLE...VANCEBURG...KENTON...CELINA...WAPAKONETA... GREENVILLE...SIDNEY...BELLEFONTAINE...MARYSVILLE...DELAWARE... PIQUA...URBANA...SPRINGFIELD...LONDON...COLUMBUS...NEWARK... EATON...DAYTON...XENIA...WASHINGTON COURT HOUSE...CIRCLEVILLE... LANCASTER...HAMILTON...LEBANON...WILMINGTON...CHILLICOTHE... LOGAN...CINCINNATI...MILFORD...GEORGETOWN...HILLSBORO... WEST UNION...PIKETON...PORTSMOUTH 437 PM EST SUN FEB 17 2008 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 5 AM EST MONDAY... A WIND ADVISORY REMAINS IN EFFECT UNTIL 5 AM EST MONDAY. STRONG SOUTH WINDS WILL CONTINUE TO OCCASIONALLY GUST OVER 45 MPH THIS EVENING. WINDS WILL SHIFT TO THE SOUTHWEST AS A COLD FRONT PASSES DURING THE EVENING HOURS. THE STRONGEST WINDS WILL LIKELY OCCUR WITH THE PASSAGE OF THE COLD FRONT THIS EVENING...WHEN GUSTS OVER 50 MPH WILL BE POSSIBLE. WINDS WILL THEN GRADUALLY DIMINISH LATE TONIGHT. A WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS ARE FORECAST TO BE 31 TO 39 MPH OR GUSTS WILL RANGE BETWEEN 46 AND 57 MPH. WINDS OF THESE MAGNITUDES MAY CAUSE MINOR PROPERTY DAMAGE WITHOUT EXTRA PRECAUTIONS. MOTORISTS IN HIGH PROFILE VEHICLES SHOULD USE CAUTION UNTIL THE WINDS SUBSIDE. $$
000 WWUS71 KILN 180344 NPWILN URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE WILMINGTON OH 1044 PM EST SUN FEB 17 2008 INZ050-058-059-066-073>075-080-KYZ089>100-OHZ026-034-035-042>046- 051>056-060>065-070>074-077>082-088-180445- /O.CAN.KILN.WI.Y.0004.000000T0000Z-080218T1000Z/ WAYNE-FAYETTE IN-UNION IN-FRANKLIN IN-RIPLEY-DEARBORN-OHIO- SWITZERLAND-CARROLL-GALLATIN-BOONE-KENTON-CAMPBELL-OWEN-GRANT- PENDLETON-BRACKEN-ROBERTSON-MASON-LEWIS-HARDIN-MERCER-AUGLAIZE- DARKE-SHELBY-LOGAN-UNION OH-DELAWARE-MIAMI-CHAMPAIGN-CLARK- MADISON-FRANKLIN OH-LICKING-PREBLE-MONTGOMERY-GREENE-FAYETTE OH- PICKAWAY-FAIRFIELD-BUTLER-WARREN-CLINTON-ROSS-HOCKING-HAMILTON- CLERMONT-BROWN-HIGHLAND-ADAMS-PIKE-SCIOTO- INCLUDING THE CITIES OF...RICHMOND...CONNERSVILLE...LIBERTY... BROOKVILLE...VERSAILLES...LAWRENCEBURG...RISING SUN...VEVAY... CARROLLTON...WARSAW...BURLINGTON...INDEPENDENCE...ALEXANDRIA... OWENTON...WILLIAMSTOWN...FALMOUTH...BROOKSVILLE...MOUNT OLIVET... MAYSVILLE...VANCEBURG...KENTON...CELINA...WAPAKONETA... GREENVILLE...SIDNEY...BELLEFONTAINE...MARYSVILLE...DELAWARE... PIQUA...URBANA...SPRINGFIELD...LONDON...COLUMBUS...NEWARK... EATON...DAYTON...XENIA...WASHINGTON COURT HOUSE...CIRCLEVILLE... LANCASTER...HAMILTON...LEBANON...WILMINGTON...CHILLICOTHE... LOGAN...CINCINNATI...MILFORD...GEORGETOWN...HILLSBORO... WEST UNION...PIKETON...PORTSMOUTH 1044 PM EST SUN FEB 17 2008 ...WIND ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN WILMINGTON HAS CANCELLED THE WIND ADVISORY. GUSTY SOUTHWEST WINDS WILL GRADUALLY DECREASE OVERNIGHT. AS A RESULT...THE WIND ADVISORY HAS BEEN CANCELLED. $$
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wilmington, OH wrote its last area forecast discussion before this wind advisory went out at Feb 17, 12:34 AM EST, 3 hours 28 minutes earlier.
Area forecast discussion, Feb 17, 12:34 AM EST, 3 hours 28 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE WILMINGTON OH 1234 AM EST SUN FEB 17 2008 .SYNOPSIS... A DEEPENING SURFACE LOW OVER THE SOUTHERN PLAINS WILL OCCLUDE TONIGHT OVER THE MID MISSISSIPPI VALLEY...THEN TRACK INTO THE GREAT LAKES SUNDAY NIGHT. THIS WILL BRING AN OCCLUDED FRONT THROUGH THE OHIO VALLEY LATE SUNDAY. && .NEAR TERM /UNTIL 6 AM THIS MORNING/... CLOUDS CONTINUING TO OVERSPREAD THE AREA THIS EVENING AND SKIES SHOULD BE CLOUDY ACROSS ENTIRE AREA SHORTLY. WITH INCREASING ISENTROPIC LIFT...RAIN WILL DEVELOP FROM THE SOUTHWEST OVERNIGHT. CURRENT FORECAST HAD GOOD HANDLE ON SITUATION SO JUST UPDATED THE ZONE FORECAST MAINLY TO REMOVE MIDNIGHT WORDING. && .SHORT TERM /6 AM THIS MORNING THROUGH MONDAY NIGHT/... EXPECT WIDESPREAD AREA OF RAIN TO BE ONGOING ACROSS THE WRN/SRN CWA SUNDAY MORNING AS ELEVATED WARM FRONT LIFTS NORTHWARD. MODELS TRENDING WEAKER WITH LIFT ALONG THIS FEATURE...SO SCALED POPS BACK ACROSS THE SERN CWA. WARM FRONT WILL LIFT WELL NORTH OF THE CWA INTO THE NRN GREAT LAKES DURING THE DAY...WHICH SHOULD CUT BACK ON ANY WIDESPREAD HEAVY RAIN THREAT. AS SYSTEM OCCLUDES...ELEVATED COLD FRONT WILL SWING THROUGH THE OHIO VALLEY FROM THE WEST EARLY IN THE AFTERNOON SO MAINTAINED LIKELY POPS ALL DAY. WITH CONTINUING WAA AT THE SFC...THIS MAY INCREASE LOW LEVEL LAPSE RATES ENOUGH FOR SOME WEAK INSTABILITY DEVELOPING LATER IN THE DAY AHEAD OF OCCLUDED FRONT AT THE SFC. NAM ESPECIALLY PICKS UP ON THIS POSSIBILITY...FORECASTING AROUND 100 J/KG CAPE BY LATE AFTERNOON AND EVENING. THIS WILL NEED TO BE WATCHED...AS BOTH NAM AND GFS FORECAST INCREASING LOW LEVEL CONVERGENCE ALONG THE OCCLUDED FRONT AS IT MOVES THROUGH AROUND 00Z. LOW LEVEL WINDS WILL BE VERY STRONG AT THIS TIME WITH 0-3 KM HELICITY IN EXCESS OF 500 M2/S2 AND 0-1 KM SHEAR NEAR 50 KT. NAM SOLN OF STEEPER LOW LEVEL LAPSE RATES WOULD FAVOR LINES OF CONVECTION WITH EMBEDDED BOWS/LEWPS EASILY BRINGING WINDS GREATER THAN 50 KT TO THE SFC. HOWEVER GFS KEEPS BOUNDARY LAYER MUCH MORE STABLE LIMITING ANY CHANCE FOR CONVECTION...MUCH LESS SEVERE. WENT AHEAD AND ADDED THUNDER TO THE ZONES BUT WILL WAIT FOR LESS UNCERTAINTY REGARDING BOUNDARY LAYER DESTABILIZATION AHEAD OF THE OCCLUDED FRONT BEFORE MENTIONING SEVERE IN THE HWO. CAA BEHIND THE FRONT WILL FAVOR SCATTERED SHOWERS AND EASY MOMENTUM TRANSFER OVERNIGHT WITH GUSTS NEAR OR EXCEEDING 35KT. TEMPS WILL STRUGGLE TO RISE ON MONDAY WITH CONTINUING CAA AT THE SFC. EXPECT SCATTERED SNOW SHOWERS AROUND THE AREA AS VORT MAXIMA ROTATE AROUND MEAN DIGGING TROUGH OVER THE GREAT LAKES. WENT CLOSE TO GUIDANCE FOR TEMPS THRU MONDAY NIGHT. && .LONG TERM /TUESDAY THROUGH SATURDAY/... CONSIDERABLE UNCERTAINTY THROUGH THE LONG TERM PERIOD LEADS TO A LOW CONFIDENCE FORECAST THROUGHOUT. MODELS ARE DIFFERING IN PLACEMENT AND SPEED OF A SHORT WAVE DROPPING INTO THE REGION TUESDAY NIGHT AND WEDNESDAY. AT THIS POINT IT APPEARS THAT BETTER FORCING WILL BE TO THE NORTH AND HOLD OFF PRIMARILY UNTIL WEDNESDAY. SHOULD BE A LIGHT PRECIPITATION EVENT AND WITH THE UNCERTAINTY HAVE ONLY GONE WITH LOW CHANCE POPS. THIS SHORT WAVE WILL PUSH A COLD FRONT ACROSS THE AREA WHICH WILL THEN STALL JUST TO THE SOUTH. MODEL SOLUTIONS ARE SHOWING LARGE VARIABILITY FROM RUN TO RUN AND BETWEEN MODELS CONCERNING THE EVOLUTION OF THIS BOUNDARY THROUGH THE LATTER PART OF THE WEEK. HAVE GENERALLY FOLLOWED THE HPC MEDIUM RANGE FORECAST WHICH KEEPS THE FRONT ACROSS KENTUCKY WITH LOW PRESSURE MOVING PAST THE REGION ON FRIDAY. THIS WOULD BRING A VARIETY OF WINTER WEATHER TO THE FORECAST AREA THURSDAY AND FRIDAY WHICH WOULD DIMINISH BY SATURDAY. BUT BEING EITHER WARMER AND WETTER OR COLDER AND DRIER ARE WELL WITHIN THE ENVELOPE OF POSSIBILITIES FOR THAT PERIOD OF TIME. && .AVIATION /05Z SUNDAY THROUGH THURSDAY/... FORECAST STARTS OUT VFR. CEILINGS AND VISIBILITIES WILL BECOME MVFR AS RAIN MOVES IN. MODELS SHOW LITTLE CHANCE FOR IMPROVEMENT ONCE THE CEILINGS AND VISIBILITIES DROP. WINDS WILL PICK UP OUT OF THE SOUTH WITH GUSTS TO 30 KNOTS. OUTLOOK,,,MVFR CEILINGS AND VISIBILITIES WILL BE POSSIBLE MONDAY. && .ILN WATCHES/WARNINGS/ADVISORIES... OH...NONE. KY...NONE. IN...NONE. && SYNOPSIS...HAWBLITZEL NEAR TERM...JGL SHORT TERM...HAWBLITZEL LONG TERM... AVIATION...CONIGLIO
Hazardous weather outlook, Feb 16, 5:00 AM EST, 23 hours 2 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE WILMINGTON OH 500 AM EST SAT FEB 16 2008 INZ050-058-059-066-073>075-080-KYZ089>100-OHZ026-034-035-042>046- 051>056-060>065-070>074-077>082-088-171000- WAYNE-FAYETTE IN-UNION IN-FRANKLIN IN-RIPLEY-DEARBORN-OHIO- SWITZERLAND-CARROLL-GALLATIN-BOONE-KENTON-CAMPBELL-OWEN-GRANT- PENDLETON-BRACKEN-ROBERTSON-MASON-LEWIS-HARDIN-MERCER-AUGLAIZE-DARKE- SHELBY-LOGAN-UNION OH-DELAWARE-MIAMI-CHAMPAIGN-CLARK-MADISON- FRANKLIN OH-LICKING-PREBLE-MONTGOMERY-GREENE-FAYETTE OH-PICKAWAY- FAIRFIELD-BUTLER-WARREN-CLINTON-ROSS-HOCKING-HAMILTON-CLERMONT-BROWN- HIGHLAND-ADAMS-PIKE-SCIOTO- 500 AM EST SAT FEB 16 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL INDIANA...SOUTHEAST INDIANA...NORTHEAST KENTUCKY...NORTHERN KENTUCKY...CENTRAL OHIO...MIAMI VALLEY OF OHIO...SOUTH CENTRAL OHIO...SOUTHWEST OHIO AND WEST CENTRAL OHIO. .DAY ONE...TODAY AND TONIGHT THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY A STRONG LOW PRESSURE SYSTEM WILL LIFT OUT OF THE SOUTHERN PLAINS SUNDAY MORNING AND INTO THE GREAT LAKES BY SUNDAY EVENING. AHEAD OF THIS SYSTEM...A LARGE AREA OF RAIN WILL BE PUSHED INTO THE REGION. THE RAIN WILL CAUSE RISES ON STREAMS...CREEKS AND RIVERS ACROSS THE REGION. AS DETAILS BECOME MORE IN FOCUS ON THE PATH AND STRENGTH OF THE STORM...A FLOOD WATCH MAY BE NEEDED. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
The office that day
Everything else NWS Wilmington, OH issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 17, 6:35 PM EST | Severe Thunderstorm Warning | ILN | Champaign, Clark | 25 min |
| Feb 17, 6:44 PM EST | Tornado Warning | ILN | Champaign, Clark | 16 min |
| Feb 17, 6:59 PM EST | Severe Thunderstorm Warning | ILN | Champaign, Union | 28 min |
Nearby
Wind Advisories in Ohio, 2008Wind Advisories in Kentucky, 2008Wind Advisories in Indiana, 2008Every wind advisory in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.